# SDR AALA201907169005

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 55,837 hours, 23,284 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26123121
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BRAKES CHATTERING STRONGLY AT LOW SPEED DIFFICULT TO STOP WITHOUT VIOLENT SHAKING. TWO FLIGHTS  IN A ROW. MAINTENANCE REMOVED AND REPLACED THE #3 BRAKE ASSEMBLY. REMOVED AND REPLACED THE RT SHIMMY DAMPER IAW AMM 32-11-81. REMOVED AND REPLACED RH MLG UPPER TORSION LINK IAW AMM 32-11-51. (SEE SDR # AALA201907149014 & AALA201907169004)
